# SDR SWI2023F00180

- Difficulty date: June 16, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND FASTENER ON FRAME AT FS605.0 STGR18L (MARKED)     (C-CHECK RO 7/30/2023)    REMOVED CRACKED FRAME SECTION AT FS 605 BETWEEN STGR 17L - STGR 20L REF CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21 AND INSTALLED NEW FRAME SECTION P/N: 601R36026-29 AT FS 605 BETWEEN STGR 17L - STGR 20L REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21 AND DWG 601R36026 REV AF. REMOVED (1)EA SPLICE ANGLE AT FS 605 AND STGR 20L TO FOM REF CRJ200 SRM 51-42-06 AND INSTALLED (1)EA SPLICE ANGLE AT FS 605 AND STGR 20L REF CRJ200 SRM 51-42-06. LEAK CHECK GOOD WITH NO LEAKS NOTED.COMPLIED WITH 51-900-1003-SKY
